# SDR VNAA202305051111

- Difficulty date: May 3, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 45,182 hours, 34,273 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0703
- Condition: Unserviceable
- Location: 600
- Part time: 43,790 hours, 32,765 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING SHORT FINAL THE CREW RECEIVED IB FLT SPLRS/IB SPOILERS MSGS AND DECLARED AN EMERGENCY. REMOVED AND REPLACED RH IB MULTI FUNCTION SPOILER PCU IAW CRJ 700 AMM 27-62-01-000/400-801-A01-PSA. OPS CHECK GOOD, LEAK CHECK GOOD.
